[Home | Vita | Works.pdf | | Teaching Activities]

Viêt Anh NGUYÊN: Research Works

Warning: MathJax requires JavaScript to process the mathematics on this page.
If your browser supports JavaScript, be sure it is enabled.

Preprints

  1. Distribution of scattering resonances for generic Schrödinger operators.
    With T.-C. Dinh. (2017), 19 pages, available at [preprint]

Accepted articles

  1. Super-potentials, densities of currents and number of periodic points for holomorphic maps.
    With T.-C. Dinh and D.-V. Vu. Adv. Math., 34 pages, available at [preprint].
    Dedicated to Professor Lê Tuân Hoa on the occasion of his sixtieth birthday.

  2. Ergodic theory for Riemann surface laminations: a survey.
    (Survey article) Geometric Complex Analysis, Springer Proc. Math. Stat. (2018), 31 pages, available at [preprint].
    Dedicated to Professor Kang-Tae Kim for his sixtieth birthday.

Articles

    2018

  1. Geometric characterization of Lyapunov exponents for Riemann surface laminations.
    J. Geom. Anal., https://doi.org/10.1007/s12220-017-9919-8, (2018), 37 pages.
    Dedicated to the memory of Professor Gennadi M. Henkin. [article|preprint]

  2. Large deviations principle for some beta-ensembles.
    With T.-C. Dinh. Trans. Amer. Math. Soc., https://doi.org/10.1090/tran/7171, (2018), 20 pages. [article|preprint]

  3. Directed harmonic currents near hyperbolic singularities.
    Ergodic Theory Dyn. Syst., https://doi.org/10.1017/etds.2017.2, (2018), 18 pages. [article|preprint]

  4. Approximation and equidistribution results for pseudo-effective line bundles.
    With D. Coman and G. Marinescu. J. Math. Pures Appl. (9), 115 (2018), 218–236.
    [article|preprint]

  5. Singular holomorphic foliations by curves I: Integrability of holonomy cocycle in dimension 2.
    Invent. Math. 212 (2018), no. 2, 531–618.
    Dedicated to Professor Nessim Sibony for his seventieth birthday. [article|preprint]

  6. 2017

  7. Growth of the number of periodic points for meromorphic maps.
    With T.-C. Dinh and T.-T. Truong. Bull. Lond. Math. Soc. 49 (2017), no. 6, 947–964.
    Dedicated to Professor Ngô Viêt Trung. [article|preprint]

  8. On the asymptotic behavior of Bergman kernels for positive line bundles.
    With T.-C. Dinh and X.-N. Ma. Pacific J. Math. 289 (2017), no. 1, 71–89. [article|preprint]

  9. Equidistribution speed for Fekete points associated with an ample line bundle.
    With T.-C. Dinh and X.-N. Ma. Ann. Sci. Éc. Norm. Supér. (4) 50 (2017), no. 3, 545–578. [article|preprint]

  10. photo Oseledec multiplicative ergodic theorems for laminations.
    Memoirs of the AMS vol. 246, no. 1164, Amer. Math. Soc., Providence, RI, 2017, pp. 1–174. [article|preprint]

    2016

  1. Hölder singular metrics on big line bundles and equidistribution.
    With D. Coman and G. Marinescu. Int. Math. Res. Not. IMRN, 2016, (2016), no. 16, 5048–5075. [article|preprint]

    2015

  1. Equidistribution for meromorphic maps with dominant topological degree.
    With T.-C. Dinh and T.-T. Truong. Indiana Univ. Math. J.,64, (2015), no. 6, 1805–1828. [article|preprint]

    2014

  1. Characterization of Monge-Ampère measures with Hölder continuous potentials.
    With T.-C. Dinh. J. Funct. Anal., 266, (2014), no. 1, 67–84. [article|preprint]
  2. Entropy for hyperbolic Riemann surface laminations II.
    With T.-C. Dinh and N. Sibony. Frontiers in Complex Dynamics: a volume in honor of John Milnor's 80th birthday, (A. Bonifant, M. Lyubich, S. Sutherland, editors), (2014), 593–622, Princeton University Press, [preprint]
  3. Entropy for hyperbolic Riemann surface laminations I.
    With T.-C. Dinh and N. Sibony. Frontiers in Complex Dynamics: a volume in honor of John Milnor's 80th birthday, (A. Bonifant, M. Lyubich, S. Sutherland, editors), (2014), 569–592, Princeton University Press, [preprint]

    2013

  1. On the Lefschetz and Hodge-Riemann theorems.
    With T.-C. Dinh. Illinois J. Math., 57, (2013), no. 1, 121–144. [article|preprint]

    2012

  1. On the dynamical degrees of meromorphic maps preserving a fibration.
    With T.-C. Dinh and T.-T. Truong. Commun. Contemp. Math., 14, (2012), no. 6, 18 pages. [article|preprint]
  2. Heat equation and ergodic theorems for Riemann surface laminations.
    With T.-C. Dinh and N. Sibony. Math. Ann., 354, (2012), no. 1, 331–376. [article|preprint]
  3. Green currents for quasi-algebraically stable meromorphic self-maps of $\mathbb{P}^k$.
    Publ. Math., 56, (2012), no. 1, 127–146. [article|preprint]

    2011

  1. Comparison of dynamical degrees for semi-conjugate meromorphic maps.
    With T.-C. Dinh. Comment. Math. Helv. 86, (2011), no. 4, 817–840. [article|preprint]

    2010

  1. Exponential estimates for plurisubharmonic functions and stochastic dynamics.
    With T.-C. Dinh and N. Sibony. J. Differential Geom. 84 (2010), no. 3, 465-488. [article|preprint]
  2. Conical plurisubharmonic measure and new cross theorems.
    J. Math. Anal. Appl. 365 (2010), no. 2, 429-434. [article]
    The proof of the main result of the article is incomplete.
    A complete proof has been announced here:
    Corrigendum to ``Conical plurisubharmonic measure and new cross theorems" [ J. Math. Anal. Appl. 365 (2010), no. 2, 429-434].
    J. Math. Anal. Appl. 403 (2013), no. 1, 330. [article]
    A detailed complete proof has been posted here:
    Corrigendum: Conical plurisubharmonic measure and new cross theorems.
    17 pages, available at [preprint]

  3. Cross theorems with singularities.
    With P. Pflug. J. Geom. Anal. 20 (2010), no. 1, 193-218. [article|preprint]

    2009

  1. Recent developments in the theory of separately holomorphic mappings.
    (Survey article) Colloq. Math. 117 (2009), no. 2, 175-206. [article|preprint]
  2. Boundary cross theorem in dimension $1$ with singularities.
    With P. Pflug. Indiana Univ. Math. J. 58 (2009), no. 1, 393-414. [article|preprint]

    2008

  1. Dynamics of horizontal-like maps in higher dimensions.
    With T.-C. Dinh and N. Sibony. Adv. Math. 219 (2008), no. 5, 1689-1721. [article|preprint]
  2. A unified approach to the theory of separately holomorphic mappings.
    Ann. Scuola Norm. Sup. Pisa Cl. Sci. serie V, 7 (2008), no. 2, 181-240. [article|preprint]

    2007

  1. Envelope of holomorphy for boundary cross sets.
    With P. Pflug. Arch. Math. (Basel) 89 (2007), no. 4, 326-338. [article|preprint]
  2. On thermodynamics of rational maps on the Riemann sphere.
    With T.-C. Dinh and N. Sibony. Ergodic Theory Dyn. Syst. 27 (2007), no. 4, 1095-1109. [article|preprint]
  3. Generalization of a theorem of Gonchar.
    With P. Pflug. Ark. Mat. 45 (2007), no. 1, 105-122. [article|preprint]
  4. Boundary cross theorem in dimension $1$.
    With P. Pflug. Ann. Polon. Math. 90 (2007), no. 2, 149-192. [article|preprint]

    2006

  1. The mixed Hodge-Riemann bilinear relations for compact Kähler manifolds.
    With T.-C. Dinh. Geom. Funct. Anal. 16 (2006), no. 4, 838-849. [article|preprint]
  2. Algebraic degrees for iterates of meromorphic self-maps of $\mathbb{P}^k$.
    Publ. Math. 50 (2006), no. 2, 457-473. [article|preprint]

    2005

  1. A general version of the Hartogs extension theorem for separately holomorphic mappings between complex analytic spaces.
    Ann. Scuola Norm. Sup. Pisa Cl. Sci. serie V, 4 (2005), no. 2, 219-254. [article|preprint]

    2004

  1. A boundary cross theorem for separately holomorphic functions.
    With P. Pflug. Ann. Polon. Math. 84 (2004), no. 3, 237-271. [article|preprint]

    2003

  1. A remark on a question of Lempert-Henkin.
    Int. J. of Math. 14 (2003), no. 10, 1091-1095. [article]
  2. Extension theorems of Sakai type for separately holomorphic and meromorphic functions.
    With P. Pflug. Ann. Polon. Math. 82 (2003), no. 2, 171-187. [article|preprint]
  3. Optimal Lipschitz estimates for the $\overline\partial$-equation on a class of convex domains.
    With E.-H. Youssfi. Ann. Fac. Sci. Toulouse (6) 12 (2003), no. 2, 179-243. [article|preprint]

    2002

  1. Fatou and Korányi-Vági type theorems on the minimal balls.
    Publ. Mat. 46 (2002), no. 1, 49-75. [article]

    2001

  1. Estimations Lipschitziennes optimales pour l'équation $\overline\partial$ dans une classe de domaines convexes.
    With E.-H. Youssfi. C. R. Acad. Sci. Paris Sér. I Math. 332 (2001), no. 12, 1065-1070. [article]
  2. Lipschitz estimates for the $\overline\partial$-equation on the minimall balls.
    With E.-H. Youssfi. Michigan Math. J. 49 (2001), no. 2, 299-323. [article]

    2000

  1. The Lu Qi-Keng conjecture fails for strongly convex algebraic complete Reinhardt domains in $\mathbb{C}^n$ ($n\geq 3$).
    Proc. Amer. Math. Soc. 128 (2000), no. 6, 1729-1732. [article]

Theses

  • Holomorphie séparée, Dynamique complexe et Théorèmes de Hodge--Riemann.
    Habilitation à diriger des recherches defended at the Université Paris-Sud XI (Orsay, France) on 25 June 2007.
    [Abstract|Full text]
  • Problème de Lu Qi-Keng, Théorie $H^p$ et Équation de Cauchy-Riemann.
    Ph.D Thesis defended at the Université d'Aix-Marseille I (Marseille, France) on 6 March 2001.
    [Abstract|Full text]



Département de Mathématiques, Cité Scientifique - Bâtiment M2, F-59655 VILLENEUVE D'ASCQ, France
Tél : +33 (0) 3 20 43 42 34